# SDR ASAA2022102940914

- Difficulty date: October 29, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,177 hours, 12,951 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Corroded
- Location: Frm 70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OUTBD SHEAR PLATE IS CORRODED AT UPPER SURFACE FR70.  GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN R/H OUTBD SHEAR PLATE AT FR70 IAW SRM 51-42-11 REV. 142 01 AUG 2022.
